# SDR ASAA2017030220009

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 3,913 hours, 1,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED AFTER PUSH BACK. ACFT GROUNDED.  CAPTAIN ADVISED GROUND POWER DROPPED OFF DURING POWER TRANSFER.  ACCOMPLISHED ELECTRIC LIGHT BITE CHECK IAW FIM 24-31 TASK 801, SPCU FAULT RESET, BITE CHECK PASSED.
